# SDR DALA2024091909209

- Difficulty date: September 16, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0561971) ACB, CORRODED SHIELD FWD OF AFT CARGO DOOR CUTOUT. REMOVED CORRODED SHIELD DUE TO EXCESSIVE DAMAGE AND REPLACED BY NEW ONE ON FWD SIDE AT AFT CARGO DOOR BTW STA 767 TO 787 + "6", RBL 21 IAW B737 SRM 51-40-02-0G AND DWG 146A0081 REV A.
